MAUDE Adverse Event Report: TRIVASCUALR, INC OVATION IX AORTIC BODY STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCUALR, INC OVATION IX AORTIC BODY STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1418140-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 03/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.A routine follow-up angio was completed approximately 1 month post-op showing a possible type ib endoleak.The physician elected to complete a re-intervention implanting an ovation limb; patient's right, which successfully resolved the reported endoleak.The patient was reported as well and will continue to be monitored.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the reported inadequate stent graft patency and loss of seal was found to be unknown/undetermined due to the lack of medical records and imaging surrounding the event.Unable to determine procedure-related, anatomy-related, and user-related issues, off label, or cautionary product use conditions.The source of the endoleak could also not be determined based on the images given.The final patient disposition was reported as monitored and no additional negative patient sequelae reported.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.(b)(4).

Brand Name
OVATION IX AORTIC BODY STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCUALR, INC
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6474434
Report Number3008011247-2017-00039
Device Sequence Number605746
Product Code MIH
UDI-Device IdentifierM701TVIL1418140J1
UDI-Public+M701TVIL1418140J1/$$3160811FS07311542Q
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/11/2016
Device Model NumberTV-IL1418140-J
Device Catalogue NumberTV-IL1418140-J
Device Lot NumberFS073115-42
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/07/2017
Supplement Date Received by Manufacturer03/07/2017
Initial Report FDA Received Date04/08/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;